| Model Number |
ETN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 1 day after implantation of an intraocular lens (iol) in the right eye (od), the patient complained of glare.Approximately 5 months after symptom onset, the initial iol was removed and replaced with a different model lens.In the surgeon's opinion, the most likely cause of the event was the lens.The patient has recovered.
Additional Manufacturer Narrative
The device was returned and evaluated.The lens was received in two pieces, each with a haptic attached.Minor scratches were observed on the optic region.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.